Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Recurrence formula of the Taylor series expansion coefficients of the Jacobian elliptic functions


Author: Alois Schett
Journal: Math. Comp. 31 (1977), 1003-1005
MSC: Primary 33A25
MathSciNet review: 0442301
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A general recurrence formula permitting calculation of the Taylor series expansion coefficients of the Jacobian elliptic functions and the number of permutations of n natural numbers with a given run up or peak is given and its application is demonstrated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A25

Retrieve articles in all journals with MSC: 33A25


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1977-0442301-2
PII: S 0025-5718(1977)0442301-2
Article copyright: © Copyright 1977 American Mathematical Society